# SDR AU971348

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 851GE
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY PITOT HEAD FAULTY. CONTINUAL TRIPPING OF PITOT HEAT CIRCUIT BREAKER.
